# SDR ASAA2024071353159

- Difficulty date: July 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 67,182 hours, 27,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS FAILED AT L2 DOOR. GROUNDED - YES. CHARGED EMERGENCY LIGHT BATTERIES OPS CHECK GOOD IAW B737-800 AMM 33-51-00-720-801 STEP 3.D.(1)WO: 2008016REFERENCE_TASK_CARD: N/R-00006.
